# SDR AALA201707179016

- Difficulty date: July 15, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 53,666 hours, 25,301 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53480022209
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT SIDE OF AIRCRAFT BELOW OUTFLOW VALVE, 9 INCHES AFT OF FRAME 65, BETWEEN STRINGER 31R AND 32R.  REPAIRED THE SKIN IAW EA 271745, AND SRM 53-00-11.  AIRCRAFT WAS GROUNDED.
